Your question brings up two very important point about using hyaluronic-acid fillers to rejuvenate your face and enhance your looks: 1) An advantage to using hyaluronic acid fillers like Voluma is that if you go too far, you can always dissolve them with hyaluronidase. Other fillers that have different ingredients cannot be dissolved and therefore if you do not like the results, you are out of luck for many months or will have to undergo surgery to remove them. 2) More than the type of filler chosen, the most important component of successful HA cosmetic enhancement is the skill of your injector. Working with a board-certified dermatologist who understands facial anatomy and has expert injection technique dramatically increases your odds of being happy with the results of your Voluma. Please do find a board-certified dermatologist who understands your needs and has expertise with Voluma.
If the doctor puts in too much Voluma into the cheeks, can it be taken out?
Doctor Answers 7
Voluma Can Be Dissolved, But Shouldn't Need To Be
The beauty of HA
Voluma is reversible
You might also like...
Can Voluma be removed from cheeks if too much put in?
Voluma cannot be physically removed after it has been injected but it can be dissolved with an injection of a medication called hyaluronidase.
Can you remove Voluma
Voluma is a hyaluronic acid filler like Juvederm or Restylane so it can be dissolved with hyaluronidase if needed. This is one of the benefits of this long lasting filler. It is a bigger molecule, lasts a good amount of time, but can be reversed if needed!
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Best Way to Avoid Too Much Voluma and the Need to Have it Dissolved
Voluma is a hyaluronic acid filler, though thicker than traditional Juvederm, it too can be dissolved with injections of hyaluronidase. Best to choose your injecting physician most carefully to lessen your likelihood of having too much injected and then needing to have it dissolved. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.